# SDR DALA2019020400712

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT MOVABLE FLAP VANE LEADING EDGE 1 INCH FROM OUTBD EDGE (AD). NRC 00085: AFT MOVABLE FLAP VANE LEADING EDGE WAS REPAIRED PER B717 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 AND S.R.M. 51-70-02-0G. (LP #0930248)
